The Annals of Mathematical Statistics

A Review of the Literature on a Class of Coverage Problems

William C. Guenther and Paul J. Terragno

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 35, Number 1 (1964), 232-260.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177703747

Digital Object Identifier
doi:10.1214/aoms/1177703747

Mathematical Reviews number (MathSciNet)
MR159406

Zentralblatt MATH identifier
0123.36404

JSTOR
links.jstor.org

Citation

Guenther, William C.; Terragno, Paul J. A Review of the Literature on a Class of Coverage Problems. Ann. Math. Statist. 35 (1964), no. 1, 232--260. doi:10.1214/aoms/1177703747. https://projecteuclid.org/euclid.aoms/1177703747


Export citation